# SDR AALA20150226010

- Difficulty date: February 26, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 68,666 hours, 35,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO MID CX CORROSION ON BOTTOM OF CUSP BETWEEN STATIONS 563 & 565 AT LONGERON 18 RT.  INSTALLED DOUBLER IAW AARD 53-20-00-16.
